MedElevator Войти в исследования
Открытая медицинская библиотека

Результаты поиска

Медицинские публикации, первоисточники и полные тексты.
Для клинического вопроса, нового знания и следующего исследования.

Ищем по исходному запросу. Уточняем медицинские термины для поиска на других языках…

Результаты поиска

4 291 публикаций

Поиск: 20 мс
Публикации на разных языках · PubMed, Europe PMC и данные издателей через Crossref · 116 с найденным полным текстом
Выберите статьи для научной работыПосле входа — выбор статей и сборка документа

[Erythema multiforme following COVID-19 vaccination (BNT162b2)].

We report a case of a patient with erythema multiforme major following COVID-19 (coronavirus disease 2019) vaccination. Lesions on skin and mucous membranes developed 48 h after the second dose of the mRNA-vaccine BNT162b2 (Tozinameran, Comirnaty®). Under the application of external glucocorticoids complete resolution was achieved within 3 weeks.

Клинический случайСтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 34676438Открыть статью

Drug induced oral erythema multiforme: Case report.

INTRODUCTION: Drug induced oral erythema multiforme a rare clinical entity which involves only the lips and oral mucosa without skin involvement. These lesions are difficult in diagnosing with other oral ulcerative lesions with similar clinical manifestations. PATIENT CONCERNS: This article presents 2 case reports of Oral erythema multiforme in which drugs were the precipitating factor. Its etiopathogenesis, differential diagnosis and treatment modalities of the disease is discussed. DIAGNOSIS: Based on patient's complaints, drug history and clinical appearance, provisional diagnosis of drug…

Клинический случайСтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 33907086Открыть статью

Erythema multiforme induced by tetanus toxoid vaccine.

Erythema multiforme (EM) is an immunomediated mucocutaneous disorder of usually unknown etiology which has been known to occur following an infection like herpes virus or exposure to drugs. It primarily affects adolescents, young adults, but can occur at any age. Vaccines are also documented as precipitating factors for EM. In the year 2017, the case of a 25-year-old male patient with lesions of EM which appeared after 30 min of administration of tetanus toxoid vaccine is reported here.

Клинический случайСтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 32985435Открыть статью

Postpartum eruption of enoxaparin-induced erythema multiforme.

Enoxaparin is a commonly used hospital medication and in rare instances may result in development of erythema multiforme. Management of these patients can be challenging. Physicians must maintain a high index of suspicion and consider the indication for enoxaparin therapy prior to withdrawal of the medication.

Клинический случайСтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 30349708Открыть статью

Under-reported Finding in Acral Erythema Multiforme.

Erythema multiforme is an acute muco-cutaneous hypersensitivity reaction with a variety of etiologies. It is characterized by a skin eruption, with or without oral or other mucous membrane lesions. General characteristics and treatmet have been described, but nail findings are rarely reported Here we present a 26-year-old patient with acral erythema multiforme and erythronychia adjacent to skin lesions on the back of the hands. To our knowledge this association had not been reported before.

СтатьяПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 26677300Открыть статью

Erythema multiforme following application of hair dye.

Erythema multiforme (EM) is an acute mucocutaneous hypersensitivity reaction with varying degrees of blistering and ulceration. Common causes of EM are herpes simplex virus infection, mycoplasma infection, drug hypersensitivity, vaccination and drug-virus interaction. EM induced by contact dermatitis is rare. Paraphenylene diamine, a common ingredient in many hair dyes, is well known to produce allergic contact dermatitis. We report a 35-year-old lady presenting with EM following severe contact dermatitis to hair dye. So far as we know, this is the first report from India describing EM followi…

СтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 22707781Открыть статью

Erythema multiforme-like drug reaction to sorafenib.

The authors present a case of erythema multiforme-like drug reaction to the multikinase inhibitor sorafenib. While considered targeted therapy, multikinase inhibitors have been demonstrated to have various cutaneous effects. It is important to distinguish allergic reactions from adverse side effects as the latter may permit cautious re-challenge with medications that can potentially prolong survival in patients with advanced or metastatic disease.

Клинический случайСтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 22134572Открыть статью

[Erythema multiforme-like reaction to para-phenylenediamine].

A case of a 15 year-old girl who developed an erythema multiforme-like reaction to para-phenylenediamine (PPD) after Henna tattoos is described. The patient was treated successfully with oral prednisolone and highly potent topical corticosteroids. The patient developed a long-lasting post-inflammatory hyperpigmentation. Potential hyperreactive response was prevented by applying the PPD patch for only 30 minutes, but still there was a significantly positive reaction. This case highlights the need to ban the use of para-phenylenediamine and its derivates in dyes.

Клинический случайАннотация на английскомСтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 21199625Открыть статью